Hi I am going to try to sum up my story a couple years back hurt my back was addicted to percocets for 1 1/2 years quit CT and went through hell but have been fine until this past August got into a car accident and was in so much back pain I payed with fire and took the percocet again for real pain. Well you know how the story goes I have been taking 4 or 5 a day since.
I also have an anxiety condition that has been coming up again the past couple months which I know has a lot to do with taking these stupid pills.
Well a couple weeks ago I had enough saw where i was headed and said enough. I called my doctor to ask how to stop taking these pills without going through hell again. her answe was " you will be fine"
So after 7 years with this Doctor I switched which was such a huge deal because I think I kept her becasue I knew she would write out percocets if I ever need them. I had a huge panic attack going to the new doctor but I went and told her everything. She was awsome and put me on a taper. Well for a week did not do so well with her taper but I did manage to cut down to 2 pills a day taking them in 1/2's. finally I called her told her I had trouble and still needed 5 more pills to finish the taper. She gave me 5 vicodin.
ok so where I am at i have no more percocet thank god. gave the vicodin to hubby I have taken only 1 1/2 pills yesterday and I took 1 half this morning and it gave me a panic attack so I flushed the other half he gave me. I am scared to take them scared to not take them. i am afrid of my heart racing the rest I can handle. I do have 4 kids including my very active 2 year old so that is why the taper was so inportant. I even think I might be pretty much ok to just stop I am just so scared. please any support advice or encouragmnet is much needed right now.
first of all congratulations on getting your life back! as you know you are going through w/d and the symptons you describe are normal for a natural remedy try L-theanine and 5htp.L-theanine is called nature's valium it is an amino acid and acts very much llike xanax but with no side effects.5htp is also an amino acid and will help with your depression and anxiety also.please don't be afraid as you experience these thing as they are normal,if you have any more quesstions please keep asking everyone here is very knowledgeable and helpful
You can do this.....I did and if I did you can..At one point I didn't think it was possble either but, I am getting there. I will not tell you it's easy in fact there are moments that SUCK so bad...but when you get the first stretch of feeling normal.... It's a feeling you'll want to keep... After a lengthy time of abusing I remember the moment I realized it's up to me to beat this **** (vic's) You have got to want it and you need to stay in touch with this board. Reach out to others and sdon't isolate yourself...Look at those children and think about getting through this for them. But, most importantly do it for you, your life will be so much better afterward.
The WD's are tough but read some other posts and get an idea of how others did it. My thoughts and prayers are with you..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.